# SDR HALA2009092300436

- Difficulty date: September 23, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 68,356 hours, 30,803 cycles
- Engine: Ge CF680
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Liner
- Part number: 9243M79G42
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS -DURING OVERTEMP INSP FOUND INBD LINER FOR OUTLET GUIDE VANE AT 11 O'CLOCK POS LOOKING FROM FWD LOOKING AFT LIFTING, DUE TO DAMAGE AROUND FASTENERS.  RMVD INBD LINER AND OGV AND FAIRINGS IAW AMM 72-33-03.  INSTLD ACCOUSTICAL LINER SEGMENTS IAW AMM 72-33-01.  INSTLD OGV IAW AMM 72-33-03 STEPS  1A THRU 1G. OG FAIRINGS (STEPS 2A THRU I) IN AMM 72-33-03 PENDING AND EDGE SEAL PENDING FOR LINERS AND FAIRINGS.  EDGE SEAL COMPLETED, AMM 72-33-03.  OK FOR SERVICE.
